Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The transformation of lines of space by means of two quadratic reguli


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 38 (1932), 554-559
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 533--540
MathSciNet review: 1562458
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05454-4
PII: S 0002-9904(1932)05454-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia